# SDR SWAA2016061652911

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 65,672 hours, 52,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 65C33214
- Condition: Stuck
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY ESCAPE ROPE LATCH STUCK.  FREED LATCH IAW AMM.
